advertisement
Question
Posted by: steve | 2011/02/15

Blood Pressure

I am male, and four years ago had blood pressure of 160/110. I weighed 115 kg and my doctor put me on some tablets (Ziak and Prexum). These tablets caused ED.

Over a year I started excersize and lost 30 kgs, and my blood pressure reduced. The doctor cut back the tablets to 2,5 mg Ziak and 5 mg Amloc.

The problem I have now is the following :

If I run about 15 km, my blood pressure drops to about 110/65 (although measured once at 105/60) - measured about 2 hours after I have cmpleted the run. My doctor wanted to take me off BP tablets.

If I do not run, my BP is about 135/85 - and last week even measured it at 155/100. This is why my doctor has kept me on the BP tablets.

The ED problem has remained - although on a much smaller scale

Questions -
Why is there such a difference in BPs
Should I ask to investigate a change the type of BP tablet

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Steve
blood pressure is never constant - it reacts to the body's needs and can increase with stress, anxiety, during exercise, when you are in pain etc. Ziak can cause ED and you could ask your doctor to change to an ACE inhibitor like Zestril instead of the Ziak and Amloc. (although Amloc is usually a safe medication to use when you have ED).
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/02/15

Hallo Steve
blood pressure is never constant - it reacts to the body's needs and can increase with stress, anxiety, during exercise, when you are in pain etc. Ziak can cause ED and you could ask your doctor to change to an ACE inhibitor like Zestril instead of the Ziak and Amloc. (although Amloc is usually a safe medication to use when you have ED).
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement